# SDR UALA2013042302805

- Difficulty date: April 20, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,603 hours, 13,580 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Part serial: 275
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN OVERHEATED.  REPLACED R53 OVEN PER MM 25-32-02 AND W51, W52 WARMING OVENS.  INSPECTED OVERHEAD DUCTS AND ORIFICES.  FOUND SECURE AND CLEAN.  RAN PACKS AND CHECKED SUPPLEMENTAL HEATING.  ALL NORMAL.
